# SDR NOCA0299

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P4010021
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 DOOR FOUND INOPERATIVE DURING INSPECTION.  REPLACED FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 DOOR.  OPS CHECKED OK.  (M)
